# SDR NACA2022042200002

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,220 hours, 19,169 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 9356007
- Part serial: 2168
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LEFT AFT VIBRATION ISOLATOR MISSING RETAINING NUT AND APU NOT FULLY SECURED. DEFERRED  APU INOP PER MEL 49-11-01A CAT C ON 4/23/2022. REMOVED AND REPLACED LEFT AFT VIBRATION ISOLATOR IAW AMM 49-13-02. ACFT RELEASED NO ETOPS. NO TIME INFO ON TRAX.
